| Model Number |
90 DEG CURVE RIGHT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a rotator cuff surgery, the lasso was not able to be moved and did therefore not fulfill its function.The surgery was finished successfully with another device.It was not necessary to switch the surgical technique or do a second surgery.No further information was provided.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is not confirmed.Functional testing noted that the closed wire loop went through the shaft of the suturelasso¿ sd, 90° curve right without issues.Visual inspection no problem found with the suture lasso 90° curve right returned.No problem found.